Author Topic: Panic or Withdrawl?  (Read 807 times)

[Buddie]

Panic or Withdrawl?
« on: October 17, 2010, 02:42:07 pm »
I have posted this in two places cause well I am not sure which one will get answered the best and the fastest....


I have panic disorder, and I am in day 4 of not taking any benzos

I'm having sharp chest pains,leg cramps, left arm pain down into my elbow, tons of other things that are not as bad as these.

When Should I be worried that they are not detox feelings OR panic feelings

What if something is really wrong but I have cried "wolf" so much at the hospital they just keep me waiting in the ER room for HOURS just to have the doctor walk in and go its your panic go home and sleep (no test, no work up, no nothing....)

So what do I do now, just set and  HOPE that I am not having a heart attack, set and wonder if these feelings will pass or I will one!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Panic or Withdrawl?
« Reply #1 on: October 17, 2010, 02:47:18 pm »
Please don't post the exact same questions on two boards, it's frustrating for the team and the members to try to answer you in both places.  It will also help you if all of your responses are in one place, so you can review them for continuity.  I'll answer your question in your other thread, because it's where you'll see the most responses.

Thanks!  ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.